| Model Number |
EG29-I10C |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Optical Distortion (3000); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2021
Type of Reportable Event
Malfunction
Event or Problem Description
This event occurred at the time of before use.There was no report of patient harm.Iso failed, misty image, led cover glass broken.
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model eg29-i10c is available in the usa with a 510k number k190805.Evaluation summary: we checked the returned product and confirmed that it was caused due to a leak at the led cover glass by a physical damage.Due to the leak,it caused that the electrical safety test in emea to fail.This report is being filed as part of the pentax backlog management plan.